# SDR REXA2025041400421

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67013000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND L/H AILERON SIDE LUGS LABELED ""C"" AND ""F"" TO BE PREVIOUSLY OVERSIZED. FOUND L/H AILERON SIDE LUGS LABELED ""C"" AND ""F"" TO BE PREVIOUSLY OVERSIZED. FABRICATION OF (QTY. 2) O/S AILERON BUSHINGS ARE REQUIRED. COMPLIED WITH STEPS 6(4), 6(5) & 6(6) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. STEP 6(4) - ALODINE BORE (A044) STEP 6(5) - FABRICATED (QTY. 2) O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5PH H1000 (P.O. 5-21120). STEP 6(6) - ENSURE DIAMETER OF FLANGE. FABRICATED L/H O/S AILERON BUSHINGS LABELED ""C"" & ""F"" REQUIRE NDT PER STEP 6(5I) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. C/W LPI OF FABRICATED L/H O/S AILERON BUSHINGS LABELED ""C"" & ""F"" PER STEP 6(5I) OF REO 670-57-61-107 REV. -B DATED 2019-01-14. NO INDICATIONS NOTED AT THIS TIME. FABRICATED L/H O/S AILERON BUSHINGS LABELED ""C"" & ""F"" REQUIRE CAD PLATE PER STEP 6(5II) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. CAD PLATED L/H O/S AILERON BUSHINGS LABELED ""C"" AND ""F"" PER STEP 6(5II) OF BOMBARDIER REO 670-57-61-107 REV -B DATED 2019-01-14. COMPLIED WITH REMAINING STEPS OF BOMBARDIER REO 670-57-61-107 REV -B DATED 2019-01-14."
